# SDR AALA201604249002

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 37,262 hours, 27,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40696810
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER LIGHT LENS DAMAGED AT ROW 12.  REPLACED OVERHEAD EMER LIGHT LENS DAMAGED AT ROW 12.
